I was diagnosed with PAF, flutter and svt last September. Been on 2.5mg bisoprolol and all has been well. I've had the odd funny sensation but nothing bad. However since Sunday I've felt really funny. My stomach has been rumbling and with that I've been a bit breathless. Today, I had a funny turn and felt my heart beat rapid and went slightly dizzy and hot. Lasted for a few seconds. I still don't feel right and wondered if my palpitations could on any way be related to my "funny tummy"? Fee down as I think heart starting to play up. Am also waiting to be transferred to a different hospital which is on my mind as if anything did happen I'm not sure which hospital to go to as my consultant has apparently write to my new EP? Sorry for rambling x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.